Gardasil Western Medical Community, Bacterial Vaginosis, Yeast Overgrowth, Allergy Tests, Uncontrollable Diarrhea
Against my better judgment, I received my first shot in Oct 07 and my second in March 08. I will absolutely will not get the third. I was suspicious of the vaccine, but was convinced by my doctor to get it. I should have listened to my gut. Within two ... more »
Against my better judgment, I received my first shot in Oct 07 and my second in March 08. I will absolutely will not get the third. I was suspicious of the vaccine, but was convinced by my doctor to get it. I should have listened to my gut. Within two weeks of receiving the first shot, I experienced flu-like symptoms, fever, and such severe vaginal discomfort that I went to the emergency room. I was diagnosed with bacterial vaginosis. It cleared up, but my health felt off - worse digestion, I started getting heartburn, feeling fatigue, started seeing floaters in my vision and getting terrible headaches, and my menstrual cycle started becoming more irregular. I had always been like clockwork. I started losing weight, which was unusual, as I had always been overweight and had a hard time losing weight. I began feeling more and more irritable, but made no connections to the Guardasil shot. In March, immediately after receiving the second vaccine, my arm hurt terribly, I felt lightheaded, woozy, and had hives appear. Within 1 week, I started experiencing vaginal irritation again, fever, and had flu like symptoms. Over the course of the next month, I started to feel such severe fatigue, stomach aches, and uncontrollable diarrhea, that I went to my doctor. She told me I probably just had acid reflux. Two days later, I experience debilitating stomach pain, which lasted for nearly 1 month. I had an endoscopy, a CT scan, allergy tests, and blood work for thyroid disorders and other imbalances, all of which have come back reasonably normal and regular for my body and system. I did have some esophageal damage from acid reflux, and was put on Prevacid. Receiving no answers from the Western Medical community, I cut out gluten, corn, soy, dairy, eggs, caffeine, alcohol, yeasts, and sugar from my diet and started working with an acupuncturist and naturopath. Stool sampling showed signs of Candida Yeast overgrowth in my intestines and parasites, which I am combating naturally with help from my naturopath. I a got off the Prevacid successfully with her help, and am starting to feel stronger. However, since January, I have lost 50 lbs, have experienced hair loss, fatigue, eye itchiness, emotional upset, headaches, joint pain, tingling/numbness in hands and feet, lower body temperature, disruption in my sleep, decreased strength, muscle loss, continued gastrointestinal pain, alternating diarrhea/constipation, persistent Bacterial Vaginosis, and have not had my period since I received the second shot in March. While I do feel I am becoming stronger, this road is long and the journey is slow. My health is not what it used to be, my diet is restrictive, and I am taking multiple herbal and natural supplements, vitamins, and probiotics. The appearance of overall, chronic symptoms with the timing of the Guardasil shots makes me believe that I, like so many other women, am a victim of Guardasil. Don't get this vaccine.